# SDR AALA20161107010

- Difficulty date: November 7, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 19,524 hours, 7,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. FORWARD CARGO COMPARTMENT RIGHT TRANSITION ANGLE IS CORRODED BETWEEN FUSELAGE STATIONS 500H AND 500I. REMOVED AND REPLACED TRANSITION ANGLE BETWEEN STATIONS 500G AND 500I IAW SRM 53-00-53-2R.
